# SDR UPS08153427

- Difficulty date: September 28, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 5,581 hours, 3,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328532502000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR CREW ENTRY AREA FLOOR PNL IS CRACKED AND DISBONDING ON OUTBOARD CORNER WHERE MARKED.  REPAIRED MAIN CABIN FLOOR PANEL 221FF REF A300-600 SRM 53-10-20 TABLE 201 PARA 8A.
